CONTENTS


Editor(s):
JABBAR, M. A.
RAHMAN, M. LUTFOR
MANDAL, M.A. SATTAR
ALI, MD. ASHRAF
AKRAMUZZAMAN, MD.
MURSHED, S.M. MANZUR
Issue Date:
Dec 31 1982
Publication Type:
Journal Article
DOI and Other Identifiers:
ISSN 0237-3539 (Other)
PURL Identifier:
http://purl.umn.edu/212395
Published in:
Bangladesh Journal of Agricultural Economics, Volume 05, Number 1-2
Series Statement:
V
1 & 2




 Record created 2017-04-01, last modified 2017-08-28

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)